CureZone   Log On   Join
Re: Possible solution for excess adrenaline
 
kim elizabeth Views: 8,164
Published: 8 years ago
 
This is a reply to # 2,126,102

Re: Possible solution for excess adrenaline


I have read that the niacin flush is caused by the capillaries opening wider, and the increase in blood flow allows the body to release more toxins that are stored in the cells and it is the released toxins that cause the itching and I guess in your case the hives. If you take niacinamide that shouldn't be a problem, but you should keep in mind that this just might be a sign that you have a lot of toxins stored in your cells. If you take care of your histamine so that you have enough SAMe all day your body will probably start working on getting rid of those toxins and I wouldn't be surprised if you experienced some detox symptoms.

Or on the other hand it might just be that you don't have enough of one of the other DAO cofactors: vitamin C, B6 or copper (copper isn't too likely to be that low).
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.578 sec, (1)